# SDR USAA2013061800001

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 59,748 hours, 39,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED SEAT ROW 12ABC EMERGENCY EXIT LIGHT BROKEN.  MX REPLACED EMERGENCY EXIT LIGHT ROW 12ABC IAW AMM 33-51-21-402-007.  OPS CHECK OK.
